# SDR MWEA040226

- Difficulty date: December 24, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 44,873 hours, 44,492 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHTING ACROSS FROM FORWARD LAVATORY IS INOPERATIVE.  REPAIRED WIRE.
